MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7526
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.During unpacking of a 2.50mm x 30mm apex balloon catheter, it was noted that the shaft was broken.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7861087
Report Number2134265-2018-60860
Device Sequence Number1633261
Product Code LOX
UDI-Device Identifier08714729475842
UDI-Public08714729475842
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model Number7526
Device Catalogue Number7526
Device Lot Number0022320995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1